Some Properties of the Sequential Closure Operator on a Generalized Topological Space
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 359-365
Woo Chorl Hong
Pusan National University
Abstract : We give two sufficient conditions that the space $(X,c_{\ast})$ be a Fr\' echet-Urysohn space such that $x_{n}\rightarrow x$ in $(X,c)$ if and only if $x_{n}\rightarrow x$ in $(X,c_{\ast})$, where $c_{\ast}$ is the sequential closure operator on a generalized topological space $(X,c)$.
Keywords : semi-closure spaces, sequential closure operators, and Frechet-Urysohn spaces
MSC numbers : 54A05, 54A20, and 54D99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd